# SDR SWAA2021101116853

- Difficulty date: September 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241AF
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FLOOR PANEL 241AF IN CABIN.   EVALUATED & FOUND IN LIMITS IAW SRM 53-00-50-2R-1, REPAIR 1, PARA 1A.   REMOVED DAMAGED SKIN & INSERT IAW SRM 53-00-50-2R-1, REPAIR 1, PARA 3 B - D.  DRIED & CLEANED AREA IAW SRM 53-00-50-2R-1, REPAIR 1, PARA 3 E & F. FILLED REPAIR AREA WITH POTTING COMPOUND IAW SRM 53-00-50-2R-1, REPAIR 1, PARA 3 G.  INSTALLED REPAIR PLIES IAW SRM 53-00-50-2R-1, REPAIR 1, PARA 3 K  & L.  CURED PLIES & DRILLED IAW SRM 53-00-50-2R-1, REPAIR 1, PARA 3 M, N, & SRM 53-00-50-2R-0, REPAIR GENERAL,  PARA 5 R & S. INSTALLED & CURED INSERTS IAW SRM 53-00-50-2R-1, REPAIR 1, PARA 3 N & SRM 53-00-50-2R-0, REPAIR GENERAL, PARA 5. REPAIRED FLOOR PANEL IAW SRM 53-00-50-2R-1, REPAIR 1.
